# SDR MALA000269

- Difficulty date: April 12, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEAR IND STAYED RED AFT GEAR RETRACTION DURING TAKEOFF.  DID AN AIR RETURN.  MX FOUND RT MLG DOOR OPEN.  RESECURED TO CLOSED POSITION.  A/C OK FOR RETURN TO SERVICE.
